# SDR EE4Y20110082

- Difficulty date: February 3, 2011
- Submitted: February 3, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N592EL
- Make and model: Airbus A318-111
- Aircraft serial: 2358
- Aircraft time: 20,810 hours, 10,917 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Tube
- Part number: D49885057000
- Condition: Cracked
- Location: Apu Exhaust
- Component: Apu Exhaust, Airbus
- Component part number: D4988500000451
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST, FELT METAL TUBE WELD WAS REPORTED WITH CRACKS.
